RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 11, Issue 4, Pages 459–462 (Mi mz9810)  

On some conditions on mappings of spaces onto cylindrical domains

V. A. Zorich, V. S. Samovol

M. V. Lomonosov Moscow State University

Abstract: Criteria are given for a local homeomorphism $f: R^n\to R^n$ to be a homeomorphism of $R^n$ onto a strip. In the planar case, this gives a condition for $f$ to be a transformation of $R^2$ onto a band.

Full text: PDF file (440 kB)

English version:
Mathematical Notes, 1972, 11:4, 279–280

Bibliographic databases:

UDC: 513
Received: 05.04.1971

Citation: V. A. Zorich, V. S. Samovol, “On some conditions on mappings of spaces onto cylindrical domains”, Mat. Zametki, 11:4 (1972), 459–462; Math. Notes, 11:4 (1972), 279–280

Citation in format AMSBIB
\Bibitem{ZorSam72}
\by V.~A.~Zorich, V.~S.~Samovol
\paper On some conditions on mappings of spaces onto cylindrical domains
\jour Mat. Zametki
\yr 1972
\vol 11
\issue 4
\pages 459--462
\mathnet{http://mi.mathnet.ru/mz9810}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=301747}
\zmath{https://zbmath.org/?q=an:0244.30023|0235.30048}
\transl
\jour Math. Notes
\yr 1972
\vol 11
\issue 4
\pages 279--280
\crossref{https://doi.org/10.1007/BF01367504}


Linking options:
  • http://mi.mathnet.ru/eng/mz9810
  • http://mi.mathnet.ru/eng/mz/v11/i4/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:122
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020